# SDR SWAA090622

- Difficulty date: January 28, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 74,977 hours, 69,846 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Part serial: 3733A
- Condition: Faulty
- Location: Nr 6 Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY.  ON APPROACH SETTING TO FLAP 5 AIRCRAFT STARTED TO VIBRATE, VIBRATION FELT ON FLIGHT CONTROL, DECLARED EMERGENCY.  REMOVED AND REPLACED NR 6 FLIGHT SPOILER ACTUATOR PER MM.
